Open Access
Translator Disclaimer
October 2006 Rings That Characterize Some Separation Notions
Jesús Antonio Ávila G.
Missouri J. Math. Sci. 18(3): 234-240 (October 2006). DOI: 10.35834/2006/1803234

Abstract

In this paper, we characterize the rings whose prime spectrum satisfy some topological notions related to the lower separation axioms. In order to do so, the notions of $\gamma$-ring, $\varepsilon$-ring, and $ES$-ring are introduced.

Citation

Download Citation

Jesús Antonio Ávila G.. "Rings That Characterize Some Separation Notions." Missouri J. Math. Sci. 18 (3) 234 - 240, October 2006. https://doi.org/10.35834/2006/1803234

Information

Published: October 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1178.13006
Digital Object Identifier: 10.35834/2006/1803234

Subjects:
Primary: 13C05
Secondary: 13A99

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.18 • No. 3 • October 2006
Back to Top